Alert archive / Washington / Wind Advisories in 2025

Wind Advisory 8, NWS Seattle, WA

September 29, 20256 counties in Washington

NWS Seattle, WA issued this wind advisory at Sep 29, 2025, 1:26 PM PDT for 6 counties in Washington. It took effect at Sep 30, 2025, 11:00 AM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2025, 1:26 PM PDT (20:26 UTC)
In effect from
Sep 30, 2025, 11:00 AM PDT
Expired
Oct 1, 2025, 4:08 AM PDT
In force
17 hr
Issued by
NWS Seattle, WA

Counties Clallam County, WA, Grays Harbor County, WA, Island County, WA, Jefferson County, WA, San Juan County, WA, Whatcom County, WA

The radar

The Seattle radar (KATX), 50 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.4 hours before the alert went out and 354 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2025-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2025-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WWUS76 KSEW 292026
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
126 PM PDT Mon Sep 29 2025

WAZ330-331-300500-
/O.NEW.KSEW.WI.Y.0008.250930T1800Z-251001T0300Z/
Northern Washington Coast-Grays Harbor County Coast-
Including Neah Bay, Ozette, Queets, La Push, Westport, Ocean
Shores, and Quillayute
126 PM PDT Mon Sep 29 2025

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Grays Harbor County Coast and Northern Washington Coast.

* WHEN...From 11 AM to 8 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

WAZ001-300500-
/O.NEW.KSEW.WI.Y.0008.250930T2100Z-251001T0600Z/
San Juan County-
Including Friday Harbor
126 PM PDT Mon Sep 29 2025

...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Juan County.

* WHEN...From 2 PM to 11 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

62
6 follow-up statements
749 
WWUS76 KSEW 300420
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
920 PM PDT Mon Sep 29 2025

WAZ330-331-301200-
/O.CON.KSEW.WI.Y.0008.250930T1800Z-251001T0300Z/
Northern Washington Coast-Grays Harbor County Coast-
Including Ocean Shores, La Push, Queets, Neah Bay, Quillayute,
Ozette, and Westport
920 PM PDT Mon Sep 29 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Grays Harbor County Coast and Northern Washington Coast.

* WHEN...From 11 AM to 8 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

WAZ001-301200-
/O.CON.KSEW.WI.Y.0008.250930T2100Z-251001T0600Z/
San Juan County-
Including Friday Harbor
920 PM PDT Mon Sep 29 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Juan County.

* WHEN...From 2 PM to 11 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

33
518 
WWUS76 KSEW 301133
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
433 AM PDT Tue Sep 30 2025

WAZ330-331-302000-
/O.CON.KSEW.WI.Y.0008.250930T1800Z-251001T0300Z/
Northern Washington Coast-Grays Harbor County Coast-
Including Neah Bay, La Push, Queets, Westport, Ocean Shores,
Quillayute, and Ozette
433 AM PDT Tue Sep 30 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM 
PDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Grays Harbor County Coast and Northern Washington Coast.

* WHEN...From 11 AM this morning to 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

WAZ001-302000-
/O.CON.KSEW.WI.Y.0008.250930T2100Z-251001T0600Z/
San Juan County-
Including Friday Harbor
433 AM PDT Tue Sep 30 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM 
PDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Juan County.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

28
003 
WWUS76 KSEW 301916
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1216 PM PDT Tue Sep 30 2025

WAZ330-331-010300-
/O.CON.KSEW.WI.Y.0008.000000T0000Z-251001T0300Z/
Northern Washington Coast-Grays Harbor County Coast-
Including La Push, Ozette, Ocean Shores, Neah Bay, Westport,
Quillayute, and Queets
1216 PM PDT Tue Sep 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Grays Harbor County Coast and Northern Washington Coast.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

WAZ001-010315-
/O.CON.KSEW.WI.Y.0008.250930T2100Z-251001T0600Z/
San Juan County-
Including Friday Harbor
1216 PM PDT Tue Sep 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Juan County.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

27
023 
WWUS76 KSEW 301959
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1259 PM PDT Tue Sep 30 2025

WAZ310-324-333-010400-
/O.EXB.KSEW.WI.Y.0008.250930T2100Z-251001T1200Z/
Lowlands of Western Whatcom County-Port Townsend Area-Island
County-
Including Port Townsend, Langley, Bellingham, and Freeland
1259 PM PDT Tue Sep 30 2025

...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Island County, Lowlands of Western Whatcom County, and 
  Port Townsend Area.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

WAZ001-010400-
/O.EXT.KSEW.WI.Y.0008.250930T2100Z-251001T1200Z/
San Juan County-
Including Friday Harbor
1259 PM PDT Tue Sep 30 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Juan County.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

WAZ330-331-010300-
/O.CON.KSEW.WI.Y.0008.000000T0000Z-251001T0300Z/
Northern Washington Coast-Grays Harbor County Coast-
Including Ozette, Queets, Neah Bay, Quillayute, Ocean Shores, La
Push, and Westport
1259 PM PDT Tue Sep 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Grays Harbor County Coast and Northern Washington Coast.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

45
342 
WWUS76 KSEW 010324
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
824 PM PDT Tue Sep 30 2025

WAZ330-331-010430-
/O.EXP.KSEW.WI.Y.0008.000000T0000Z-251001T0300Z/
Northern Washington Coast-Grays Harbor County Coast-
Including La Push, Ozette, Neah Bay, Ocean Shores, Westport,
Quillayute, and Queets
824 PM PDT Tue Sep 30 2025

...WIND ADVISORY HAS EXPIRED...

The threat has ended.

$$

WAZ001-011130-
/O.CON.KSEW.WI.Y.0008.000000T0000Z-251001T1200Z/
San Juan County-
Including Friday Harbor
824 PM PDT Tue Sep 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...San Juan County.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

WAZ310-324-333-011130-
/O.CON.KSEW.WI.Y.0008.000000T0000Z-251001T1200Z/
Lowlands of Western Whatcom County-Port Townsend Area-Island
County-
Including Freeland, Bellingham, Port Townsend, and Langley
824 PM PDT Tue Sep 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Island County, Lowlands of Western Whatcom County, and 
  Port Townsend Area.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

41
763 
WWUS76 KSEW 011108
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
408 AM PDT Wed Oct 1 2025

WAZ001-310-324-333-011215-
/O.CAN.KSEW.WI.Y.0008.000000T0000Z-251001T1200Z/
San Juan County-Lowlands of Western Whatcom County-Port Townsend
Area-Island County-
Including Bellingham, Freeland, Port Townsend, Friday Harbor, and
Langley
408 AM PDT Wed Oct 1 2025

...WIND ADVISORY IS CANCELLED...

Although some locations may see some lingering strong winds through 
5 AM this morning, the threat for widespread winds meeting advisory 
thresholds has passed. Thus, the Wind Advisory has been cancelled.

$$

18

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Sep 29, 9:05 AM PDT, 4 hours 21 minutes earlier.

Area forecast discussion, Sep 29, 9:05 AM PDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
905 AM PDT Mon Sep 29 2025

.SYNOPSIS...A frontal system will push through Western Washington
today. A stronger frontal system is expected Tuesday through
Wednesday. These systems will bring widespread rain, breezy to gusty
winds, and a slight chance of thunder. Unsettled conditions are
favored to continue late into the week as additional systems move
into the region.

&&

.SHORT TERM /TODAY THROUGH WEDNESDAY/...The main band of precip
associated with a splitting frontal system continues to progress
eastward across Western Washington this morning. QPF will remain
relatively light with this system, but this sets the stage for a 120
knot jet max offshore to direct a stronger system into the region
tomorrow into Wednesday. The main impacts will be gusty winds
(especially coast and North Interior) and locally heavy precip over
the Olympics. Current forecasts are on track. 27

A frontal system continues to push across Western Washington early
this morning. Latest satellite imagery as of 350 AM shows light to
moderate rain making its way along the coast and a few light showers
moving across the interior locations. This weather system will bring
breezy to gusty winds to the coast, locations along the east Strait,
and northern interior Monday morning. There is high confidence (80-
90% chance) of seeing wind gusts exceed 25 mph for the east Strait
and Whidbey Island, while there is medium to high confidence (50-80%
chance) for the northern interior. There is medium confidence (40-
65% chance) of seeing wind gusts exceed 35 mph for locations along
the east Strait and Whidbey Island. There is a slight chance (10-
25%) of thunder this afternoon, with the highest chances along the
Olympic Peninsula and Cascades. Rainfall totals with this system
will range between 0.10-0.50 inches in the interior, 1.00-2.00
inches for the Olympics and Cascades, and 0.50-1.00 inches along the
coast.

A stronger frontal system associated with an upper level low
offshore will move through Western Washington Tuesday through
Wednesday. This system will bring more rain than the last system.
WPC has included the Olympic Peninsula under a marginal risk for
their Excessive Rainfall Outlook, indicating at least a 5% risk
for significant rainfall. Latest guidance suggests, the Olympic
Peninsula may see between 2.00-4.00 inches of rain, with higher
amounts in the mountain peaks. As for other locations, 0.25-1.00
inches in the interior and 1.00-3.00 inches in the Cascades. In
addition, this system will bring breezy to gusty winds and the
chance for thunder. There is high confidence of seeing wind gusts
exceed 25 mph along the coast, east Strait, Whidbey Island, and
northern interior. Stronger winds will be along the coast, east
Strait, and Whidbey Island, where there is medium confidence
(40-60% chance) of seeing gusts exceed 35 mph. Latest model runs
have trended higher on the chance of thunder for Tuesday and
Wednesday. On Tuesday thunder chances (20-30%) will be mostly
confined to the coast, with a smaller chance (10-15%) in the
interior. On Wednesday evening , thunder chances are slightly
higher; guidance suggests a 20-40% chance for the Olympic
Peninsula and a 15-20% chance for other locations.

Wave heights along the coast will approach 15 feet or higher on
Wednesday. This may generate hazardous surf conditions with waves
running higher on beaches that can sweep people off jetties and
breakwaters. Beach erosion is also possible.

.LONG TERM /THURSDAY THROUGH SUNDAY/...Latest deterministic
models and ensemble data are coming to a general agreement that the
center of upper level low offshore will move through Western
Washington on Thursday. This will keep unsettled conditions late
into the week. However, uncertainty still remains over the weekend
on the upper level pattern. Latest ensemble guidance shows zonal
flow is likely behind the upper level low on Friday with with
another upper level trough following on Saturday and Sunday.

29

&&

.AVIATION...Southwesterly flow aloft will persist through the TAF
period with upper level troughing over the region. A slow moving
frontal system will continue to push inland this morning, bringing
rain and gusty southerly winds to the area terminals. Radar shows
the heaviest rain continuing to push inland along the coast this
morning, with the bands of heavier precipitation likely to push
inland into the interior terminals through this afternoon. Expect
ceilings to lower towards MVFR and for terminals to see reduced
visibilities as the front pushes through. Gusty southerly winds to
25 kt will also be possible for area terminals, particularly at BLI
and through the north interior, ahead the front this morning.
Winds will ease as the front moves through the area this afternoon.
A slight chance of thunderstorms is possible area- wide this
afternoon and evening, but confidence in occurrence is too low to
include in TAFs at this time. Gradually improving conditions are
then expected by the afternoon with residual showers tapering this
evening. Not much of a break before the next frontal system
approaches the coast Tuesday morning with winds increasing and heavy
rain for the coastal terminals by 18Z Tue.

KSEA...VFR conditions continue this morning as rain reaches the
terminal. SE winds will continue and remain in the 5-10 kt range,
with some gusts to 15-20 kt possible as the front passes through
this afternoon. Ceilings and visibilities will lower towards MVFR
conditions as the front moves through and rain continues. Conditions
look to gradually improve this evening, with showers tapering
tonight. Ceilings look to lower to IFR or lower early Tuesday
morning with potential visibility restrictions in mist/fog.

14/62

&&

.MARINE...A slow-moving frontal system will continue to cross the
area waters this morning, bringing gusty winds to the coastal
waters, the Eastern Strait of Juan de Fuca, Admiralty Inlet, and the
Northern Inland Waters. Frequent gusts to gale force will continue
for East Strait through the late morning hours. Winds will then ease
again by this afternoon for a brief lull in between systems. Latest
observations continue show steep seas across the coastal waters with
seas around 10 ft with dominant periods around 8 to 12 seconds. Seas
will become less steep through the morning and will gradually
subside back to 8 to 9 ft.

A stronger frontal system will then move across the area waters
Tuesday into Wednesday, likely bringing gales to the coastal waters,
the Eastern Strait of Juan de Fuca, and portions of the Northern
Inland Waters. Confidence remains high in the occurrence of gales,
with latest probabilistic guidance showing a 75-90 percent
probability of gale gusts across the coastal waters and a 45-55
percent probability across the East Strait/Northern Interior Waters.
Thus, a Gale Watch remains in effect for these areas. Elsewhere, the
majority of the remaining marine zones will likely see gusty winds
of at least SCA criteria during this period. Waves over the coastal
waters will build towards 15-18 ft and will primarily be southerly
associated with the frontal passage, then will transition to more
westerly by Wednesday.

Winds will decrease through the day Thursday and into Friday as the
low pressure system associated with the front weakens and starts to
move inland. Seas will gradually fall back below 10 ft on Thursday.
High pressure will then build back into the northeastern Pacific
late in the week, shifting winds back to the northwest over the
coastal waters.

14/62

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Gale Warning until 11 AM PDT this morning for East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Gale Watch from late tonight through Wednesday morning for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm-East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 11 AM PDT this morning for Admiralty
     Inlet-Coastal Waters From Cape Flattery To James Island 10
     To 60 Nm-Coastal Waters From Cape Flattery To James Island
     Out 10 Nm-Coastal Waters From James Island To Point
     Grenville 10 To 60 Nm-Coastal Waters From James Island To
     Point Grenville Out 10 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater 10 To 60 Nm-Coastal Waters
     From Point Grenville To Cape Shoalwater Out 10 Nm-Northern
     Inland Waters Including The San Juan Islands.

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 1:31 PM PDTHigh Surf AdvisorySEWClallam, Grays Harbor, Jefferson63 hr
Sep 29, 2:29 PM PDTGale WarningSEW63 hr
Sep 29, 2:29 PM PDTSmall Craft AdvisorySEW3 days

Nearby

Wind Advisories in Washington, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.